CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Absolute continuity under flows generated by SDE with measurable drift coefficients 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2011, 卷号: 121, 期号: 10, 页码: 2393-2415
Authors:  Luo, Dejun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Stochastic differential equation  Strong solution  Density estimate  Limit theorem  Fokker-Planck equation  
The Grunwald-Letnikov method for fractional differential equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2011, 卷号: 62, 期号: 3, 页码: 902-917
Authors:  Scherer, Rudolf;  Kalla, Shyam L.;  Tang, Yifa;  Huang, Jianfei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Fractional derivatives  Fractional differential equations  Grunwald-Letnikov approximation  Difference methods  Binomial coefficients  Stability  
Hamiltonian mechanics on Kahler manifolds 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2006, 卷号: 27, 期号: 3, 页码: 353-362
Authors:  Zhang, RY
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Kahler manifold  connection  absolute differential  Lie derivative  Hamiltonian vector  1-parameter group  
Lagrangian mechanics on Kahler manifolds 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2005, 卷号: 26, 期号: 10, 页码: 1363-1374
Authors:  Zhang, RY
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Kohler manifold  absolute differential  Lagrangian operator  Hamilton's principle  
Dynamics in Newtonian Riemannian space-time (IV) 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2001, 卷号: 22, 期号: 4, 页码: 448-459
Authors:  Zhang, RY
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Riemannian manifold  tangent bundle  cotangent bundle  fiber bundle  fiber  vector field  form field  exterior differential  absolute differential  Lie derivative  functional  variation  
Dynamics in Newtonian-Riemannian space-time (III) 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2001, 卷号: 22, 期号: 4, 页码: 436-447
Authors:  Zhang, RY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Riemannian manifold  fiber bundle  exterior differential  absolute differential  Lie derivative  invariant form  integral invariant  comoving time derivative  
Dynamics in Newtonian-Riemannian space-time (II) 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2001, 卷号: 22, 期号: 4, 页码: 425-435
Authors:  Zhang, RY
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
pseudo-Riemannian manifold  Riemannian manifold  absolute differential  parallel displacement  relativity  covariance  
Dynamics in Newtonian-Riemannian spacetime (I) 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2000, 卷号: 21, 期号: 7, 页码: 825-835
Authors:  Zhang, RY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Riemannian manifold  connection  absolute differential  Lie derivative  exterior differential  co-moving time derivative  fiber bundle  duality pairing